Had 2 ablations in 06 for AVNRT. Was having many problems afterward for about a year (PJCs and PACs constantly) then calmed down. Recently heart it "flipping" like it is going to go into arrythmia but stops. Has anyone had similar or has your SVT come back after ablations?
I'm scheduled for an ablation for avnrt on June 7. I've heard a few good reports, but your kind of story worries me. Was your ablation a burn or a freeze? AVNRT is supposed to have a 95% success rate. Do you feel like it was worth it?
Don't mean to scare you. My first was a freeze and didnt work. Actually made it worse. Second was a burn. Had Innapropriate Sinus Tachycardia after that one for a couple months then subsided on Inderal. Just didn't feel well for months with many skipped beats. Eletrophysiologist said the heart has to calm down from irritation. It just scares me sometimes when it flips and I think it is coming back. I have not had any sustained runs of SVT since second ablation. Let me know how it goes. Good Luck.
I would think that after 4 or 5 years, your heart would have plenty of time to settle down following the procedure. My guess is the accessory pathway is re-establishing itself, but is not capable of full conduction. Mine was done over 6 months ago, and I still get a short run of SVT every now and then. It only lasts for a few beats, then drops out.
merileegal, no getting cold feet now! Remember that rondoo is here because he or she is having problems, and may be part of that 5% that have to do it again. Keep you eyes on the 95% with no problems. Stay the course.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.